# SDR C2XA08ON178

- Difficulty date: September 1, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500936
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT CREW REPORTED E1 T/R DISAGREE ON T/O ROLL. FLIGHT CREW CYCLED NR 1 T/R AND COULD NOT DUPLICATE MSG.  OPERATIONALLY CHECKED SATISFACTORY AND ACFT WAS RELEASED TO RETURN FOR SERVICE. (K)
